MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MONITOR,BP,AUTO,DIGITAL,UNIVERSAL

Medline Industries, LP MEDLINE; DBD-MONITOR,BP,AUTO,DIGITAL,UNIVERSAL
Catalog Number MDS5001
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the blood pressure monitor "never worked, it just shows \"error\"" and the replacement "also doesn't work, showing \"error\" or \"err\" when trying to take the blood pressure.".
 
Additional Manufacturer Narrative
The customer reported receiving a medline bp monitor that is giving error messages, and there was no reported death or serious injury associated with this event.At this time, a sample(s) was not received for investigation; however, a lot number/serial number was recorded at the time the complaint was initiated, and investigation included review of recent complaint trends/scar activity for the last three trend reports.The complaint was confirmed due to the fact that we have observed a trend within this lot/sku number; the cause code description was "comp./part defective, broke" and vendor notification was "confirmed supplier caused - vendor notification required." in an abundance of caution, our vendor has been notified, the affected lots have been placed on hold, the division will continue to monitor trends, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-MONITOR,BP,AUTO,DIGITAL,UNIVERSAL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
koushik pothamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50951214
Report Number1417592-2026-54927
Device Sequence Number18729231
Product Code DXN
UDI-Device Identifier00888277675714
UDI-Public00888277675714
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K193627
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS5001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown